# SDR DL72S002252

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,904 hours, 49,292 cycles
- Engine: Pwa JT8D15
- Engine time: 58,591 hours, 44,174 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 58,591 hours, 44,174 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL ON T/O ROLL NR 2 ENG.  ABORT AT 30 KTS RETURN TO GATE.  INSP INLET AND EXAUST.  RAN ENG PER PFHB.  ALL CK NORMAL, 13 KNT CROSS WIND GUSTING TO 19 KNTS.
